Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2013 (2013), Article ID 915209, 8 pages
Research Article

Positive Solutions for a System of Fourth-Order -Laplacian Boundary Value Problems

Department of Mathematics, Qingdao Technological University, No. 11 Fushun Road, Qingdao, Shandong 266033, China

Received 29 August 2013; Accepted 22 September 2013

Academic Editors: S. A. Marano and G. Toth

Copyright © 2013 Lianlong Sun and Zhilin Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lianlong Sun and Zhilin Yang, “Positive Solutions for a System of Fourth-Order -Laplacian Boundary Value Problems,” Chinese Journal of Mathematics, vol. 2013, Article ID 915209, 8 pages, 2013. doi:10.1155/2013/915209